Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Addendum to: ``Knots with infinitely many spanning surfaces'' (Trans. Amer. Math. Soc. 229 (1977), 329-349)


Author: Julian R. Eisner
Journal: Trans. Amer. Math. Soc. 233 (1977), 367-369
MSC: Primary 55A25
Original Article: Trans. Amer. Math. Soc. 229 (1977), 329-349.
MathSciNet review: 0464215
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0464215-0
Article copyright: © Copyright 1977 American Mathematical Society